# SDR DL72S961986

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND LEFT FWD ENTRY DOOR EMERGENCY LIGHT NOT TESTING.  REPLACED LIGHT ASSEMBLY (P/N 334701743) AND BATTERIES.  LIGHT NOW TESTS OK.
